Doctor insights on:
What Does A Bitter Taste In The Mouth Mean
When bitter taste is gone after taking grade 2 esophagitis treatment,if feel bitter taste in mouth means esophagitis is not healed yet,how to test?
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Bitter taste from...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist for an evaluation. ...Read more
Not the surgery: Often it is the medications you are taking that can do this. Pain medications can sometimes do this. ...Read more
Find the cause...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist to determine the cause. ...Read more
More likely...: ...you are describing "sourbrash" when stomach contents regurgitate into your mouth. The probable cause is GERD (gastroesophageal reflux disease) for which I assume you're taking Pepcid (famotidine). Optimizing acid suppression may prove helpful, but persistent symptoms warrant evaluation please. ...Read more
Is there anything that can help with bitter taste in the mouth & throat caused by taking Clarithromycin? Please help. Thank you!
Tough problem: Lots of people complain about this problem with clarithromycin. You can take it with food, that helps. But they also complain it ruins the taste of the food they've eaten. Other folks have reported they take the medicine and immediately brush their teeth, suck on hard candy or chew really strong chewing gum. Good luck...hopefully you won't be on it for long. ...Read more
See below: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. ...Read more
Dysgeusia: Dysgeusia is the medical term for an impaired sense of taste. It can result in unpleasant taste sensations ranging from metallic to salty or bitter. The bad taste may also be described as foul or rancid. The severity of the bad taste varies among affected individuals. Dysgeusia can be caused by infections, inflammation, injury, or environmental factors. ...Read more
- Talk to a doctor live online for free
- What causes bitter taste in mouth?
- What causes a bitter taste in the mouth?
- What does the taste of metal in your mouth mean?
- Ask a doctor a question free online
- What does a metal taste in your mouth mean?
- Causes of a metallic taste in the mouth
- What does a metallic taste in my mouth mean?
- What does a copper taste in your mouth mean?
- What does bitter taste in mouth mean?